# SDR DALA2023091507613

- Difficulty date: September 13, 2023
- Submitted: September 15, 2023
- Operation: Air carrier
- Aircraft: N687DL
- Make and model: Boeing 757232
- Aircraft serial: 27586
- Aircraft time: 76,619 hours, 32,917 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 0687 2L DOOR KNUCKLE KNUCKER INOPERATIVE. ADJ DOOR LINER ON L2 DOOR. SLIDE ARM IND OPS CHECK NORMAL REF B757 AMM 52-11.
